MathSciNet Relay Station
MathSciNet bibliographic data
MR2748348 35Q55 (35C05)
Borhanifar, A.; Abazari, Reza Exact solutions for non-linear Schrödinger equations by differential transformation method. J. Appl. Math. Comput. 35 (2011), no. 1-2, 37–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement